MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. BIPAP S/T CSERRIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

PHILIPS RESPIRONICS, INC. BIPAP S/T CSERRIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CN1067HS
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a bipap s/t cseries device shut down while in patient use.The patient was cyanotic and tachycardic.The patient was placed on another non invasive ventilator and the patient recovered.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a bipap s/t cseries device allegedly shut down while in patient use.The patient was cyanotic and tachycardic.The patient was placed on another non invasive ventilator and the patient recovered.Despite several attempts to have the device returned for evaluation and investigation were unsuccessful.The device is not returning to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP S/T CSERRIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12828526
Report Number2518422-2021-06897
Device Sequence Number16517022
Product Code MNS
UDI-Device Identifier00606959015753
UDI-Public00606959015753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN1067HS
Device Catalogue NumberCN1067HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown